# SDR SWAA2022022200331

- Difficulty date: August 11, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 47,716 hours, 27,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD FLOOR PANEL 140 AF HAS A 2.75 INCH CRACK 11 IN FROM FWD EDGE IN CENTER OF PANEL. MOD / REMOVED AND REPLACED FLOOR PANEL 140AF ON AFT CARGO PER M/M 25-52-10. SEE WIP FOR COMPLETED WORK
